# SDR 2006UALA02421

- Difficulty date: December 25, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 38,634 hours, 4,807 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 4F AFT, 5F FWD, 54HJK.  REPLACED LAMP.  OP CHECKS NORMALLY.
